MathSciNet Relay Station
MathSciNet bibliographic data
MR252388 (40 #5608) 13.95 (14.00)
Bennett, Bruce Michael On the characteristic functions of a local ring. Ann. of Math. (2) 91 1970 25–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement